# SDR IXXA05SMN193S

- Difficulty date: September 22, 2005
- Submitted: October 30, 2005
- Operation: Air carrier
- Aircraft: N829BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 45994
- Aircraft time: 89,672 hours, 36,136 cycles
- Engine: Ge CFM56*
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Skin
- Condition: Cracked
- Location: Xrs 72.000
- Part time: 89,672 hours, 36,136 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK INSPECTION,  LT WING. UPPER SKIN AROUND HILOK CRACKED, XRS 72.000 S.9PERFORMED MAJOR REPAIR IAW SRM 57-2-1 FIG 17, EO SEMAN NR 20051211 DATED 09-21-05.  REMOVED FASTENERS IAW SRM .  REMOVED DAMAGED SECTION IAW SRM 57-2-1 FIG 17.  PERFORMED NDT INSP. OF REWORK AREA IAW NDT SPM PART.  NEITHER CRACK NOR CORROSION FOUND.  FABRICATED REPAIR DOUBLER (AL7075T6 0.160) + FILLER PLUG (AL7075T6 0.175”) IAW SRM 57-2-1 FIG. 17, SRM 57-3-1 FIG 10.  TAPERED DOUBLER FROM 0.160 TO 0.080 IAW SRM 57-2-1 FIG 17, SRM 51-10-0 PG 8 FIG 1 (SHEET 6).  CLEANED, TREATED, PRIMED AREA + REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SURFACES IAW SRM.  INSTALLED REPAIR PARTS IAW SRM. (TORQUE)
